# SDR ASAA2015110913815

- Difficulty date: November 9, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 37,329 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRANSTION PANEL CORRODED FROM BS 727A-767, MAINLY AROUND SCREW HOLES AND EDGES.  ACFT GROUNDED. REMOVED CORROSION FROM BS 727A-727F IAW SRM 53-00-53.  ORIGINAL  MATERIAL THICKNESS .040 MATERIAL LOST .003 AND REMAINING .037 FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53.  ALODINED, PRIMED AREAS IAW SRM 51-20-01, HASH MARKED AREAS IAW AMM 51-05-01.  REMOVED CORROSION  FROM BS 727F-BS 767 IAW SRM 53-00-53.  ORIGINAL THICK .040  REMOVED .006, REMAINING .034, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED RT TRANSITION PANEL FROM BS 727F+10-BS 767, FABRICATED NEW ZEE CHANNEL AND SPLICE SIDEPLATE IAW SRM 53-00-53-2R-5.  ALODINED AND PRIMED IAW SRM 51-24-01 AND INSTALLED IAW SRM 53-00-53-2R-5, REPAIR 5.  REMOVED DOT: A437.
